MathSciNet Relay Station
MathSciNet bibliographic data
MR457577 (56 #15782) 20F99
Houghton, C. H. Cohomology and the behaviour at infinity of finitely presented groups. J. London Math. Soc. (2) 15 (1977), no. 3, 465–471.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement